# SDR SWAA2021080903437

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 49,217 hours, 26,267 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 VERTICAL STIFFENER AT R/H HORIZONTAL STAB STATION 120.30 IS CRACKED ; / [01] SEE JIC TTG8Q0061W1T FOR REPLACEMENT OF STAB RIB @ STAB STA 120.30
